Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Small child, high fever, severe cough. Taking suprax 100, panadol. Permanent cure?

My 2 year old son been having high temperature last 4 days, keep giving him panadol until 2 days ago his fever went up to 40.6c i had to give him antibiotic called suprax 100 ( cefixime ) . And his fever went down, now he;s having a bad cough for 2 days and his fever is going up again. I dunno what to do now.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Since your son's high fever has been persisting, despite trying medication at home, I would advise you to take him to a doctor for a proper evaluation. This will include a complete physical examination, and if necessary, a few lab tests. There could be various causes for your son's persistent high fever and cough, and a lung infection / pneumonia could be one likely cause. Since young children can easily develop complications, it is better to have a proper medical evaluation to identify the cause and then take the appropriate treatment.

Best wishes,
Dr. Sheeba Stephen
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor